Illinois Journal of Mathematics

On the cohomology of finite groups of Lie type

Guido Mislin

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 36, Issue 2 (1992), 275-285.

Dates
First available in Project Euclid: 19 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1255987534

Digital Object Identifier
doi:10.1215/ijm/1255987534

Mathematical Reviews number (MathSciNet)
MR1156627

Zentralblatt MATH identifier
0793.20047

Subjects
Primary: 20J06: Cohomology of groups
Secondary: 20G40: Linear algebraic groups over finite fields

Citation

Mislin, Guido. On the cohomology of finite groups of Lie type. Illinois J. Math. 36 (1992), no. 2, 275--285. doi:10.1215/ijm/1255987534. https://projecteuclid.org/euclid.ijm/1255987534


Export citation